The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 5.

Maini, P

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

Murray, J

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

Nardi, J

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

Sekimura, T

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

Zhu, M

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

This list was generated on Wed Aug 5 03:14:47 2015 BST.